Jump to content

Please help. :( does this seem familiar to you?


Outaker
 Share

Recommended Posts

Hi guys here are my symptoms O_O

Wild fluctuations in pulse I can go from 60 testing to 120 on standing easy. This is on metoprolol. But when on metoprolol it goes down without it it stays up crazy 
 
Frequent pvcs now that I can feel loud thumps upon standing up. 
 
My sinus arrhythmia is very active and just breathing In makes my heart race from 70 to 110 
 
My resting heart rate without metoprolol seems to be very high in 90-100 range
 
I have had shortness of breath for the past 2 years with very deep breaths once a minute and dyspnea at times it goes away and at times i can’t take a deep breath without yawning 
 
I have had pre Syncope 3 times which has caused me to go down to the ground and end up in er. 
 
My blood pressure fluctuates wildly with the diastolic always being elevated. My systolic at night typically goes to 160 while it does stay at 110-130 during the day. 
 
I have frequent head aches on right side of head.
 
Consistent pain in left side of chest and fascinations all over body.
Link to comment
Share on other sites

@Outaker - I am so sorry you are having such a bad time. All of these symptoms are familiar to me - I have hyperadrenergic POTS. The BP fluctuations with the consitant diastolic elevation make me suspicious since this is very common in hyper-POTS. It sounds like you need a medication change. For me the cardiologist usually would switch the BB or add another med like calcium channel blocker. Also SSRI helps with hyperPOTS due to regulating the neurotransmitters. I get seizures and syncope from POTS too and before episodes I usually get cold, chills and yawning. I was told the yawning - which you also describe - is a sign of cerebral hypo-perfusion ( not enough blood flow to the brain ). The CP and shortness-of-breath are often caused by circulation changes in the chest as well as the hypertension. --- If I were you I would see the prescribing physician and go with his/her  recommendations. Keep us posted!!!!

Link to comment
Share on other sites

2 hours ago, Pistol said:

@Outaker - I am so sorry you are having such a bad time. All of these symptoms are familiar to me - I have hyperadrenergic POTS. The BP fluctuations with the consitant diastolic elevation make me suspicious since this is very common in hyper-POTS. It sounds like you need a medication change. For me the cardiologist usually would switch the BB or add another med like calcium channel blocker. Also SSRI helps with hyperPOTS due to regulating the neurotransmitters. I get seizures and syncope from POTS too and before episodes I usually get cold, chills and yawning. I was told the yawning - which you also describe - is a sign of cerebral hypo-perfusion ( not enough blood flow to the brain ). The CP and shortness-of-breath are often caused by circulation changes in the chest as well as the hypertension. --- If I were you I would see the prescribing physician and go with his/her  recommendations. Keep us posted!!!!

Pistol how do I go on disability :( 

Link to comment
Share on other sites

I was awarded SSI due to having POTS....I do have a bunch of other health issues too but it is the POTS that makes me totally disabled.....contact the SSI office and do an application..it takes about 6 months before you will find out if you got it.......I just got mine this month....and am glad I followed through with it......

Link to comment
Share on other sites

Getting disability can be difficult. Be prepared to do a lot of work and fighting. But it will be worth it in the end. I am planning on applying this year. I have to finish getting my medical records all in a row, but financially I feel like it would significantly help not having to worry about how much I make. And honestly if and when I no longer work at where I work, I don't believe there will ever be a job for me to work. I have so much flexibility where I work now. If I laid on the office floor at another job they would think I am nuts. 

Link to comment
Share on other sites

@Outaker - if you seriously want to apply for SSDI contact your local SSI office, they will help you with the application. It is a long and involved process. They send you a detailed questionnaire about what you can and cannot do etc and they get all of your records from all doctors for their review. Most likely you will be denied several times.. The last step is a hearing with an administrative law judge who will decide whether or not you get it.  It takes most people about 2 years. Good luck!!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...